# SDR DU4R2009342

- Difficulty date: March 25, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003, NR 37936, DURING SCHEDULED INSPECTION FOUND CORROSION ON WEB LT AT BS 1016.
